From Minnesota, USA:
My 11 year old daughter was diagnosed with Type 1 diabetes seven months ago. Her first A1c was over 11. The second was 6.5. Her most recent was 4.1. This is low. What does this represent?
It suggests that control may be a bit too tight, and so your daughter's diabetes team might consider relaxing on the amount of insulin given. It might also represent your child going through the honeymoon period but remaining on the same amount of insulin, when she should be reducing the insulin dose.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.